# SDR SWI2023F00200

- Difficulty date: July 6, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMNIDIRECTIONAL TCAS ANTENNA DOUBLER HAS HEAVY CORROSION ON INSIDE SURFACE AROUND CONNECTOR HOLE. MARKED     (C-CHECK RO 8/16/2023)    INSTALLED NEW MAIN AVIONICS BAY TCAS ANTENNA DOUBLER REF. CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND DWG SH670-30023 REV G. LEAK CHECK GOOD. OPS CHECK GOOD AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY
